# SDR CALA2025042804301

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 58,505 hours, 34,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF BURNING ELECTRICAL IN AFT RIGHT LAV. FA SAID WATER HTR LINE FELT HOT TO TOUCH.  ACCOMPLISHED OROR CHECK PER AMM 05-51-10-200-801-A FOUND WATER HEATER IN LAV D HOT TO TOUCH AND SMELL LIKE BURNING. INSPECTED AREA AROUND LAVS AND GALLEY NO OTHER FAULTS FOUND INOP LAV D WATER HEATER PER MEL 3810Y. ACCOMPLISHED ODOR CHECK PER AMM 05-51-10-200-801-A FOUND WATER HEATER IN LAV D HOT TO TOUCH AND SMELL LIKE BURNING. INSPECTED AREA AROUND LAVS AND GALLEY NO OTHER FAULTS FOUND INOP LAV D WATER HEATER PER MEL 3810Y.  PERFORMED LAV E WATER HEATER OPS CHECK PER AMM 38-12-00-710-004-A. OPS CHECK GOOD. NO DEFECTS NOTED. WATER HEATER GETS HOT WHEN IS ON SINCE IT IS HEATING THE WATER. NO BURNING SMELL DETECTED.
